# SDR 7C7A2023062700040

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 44,627 hours, 48,022 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Master Caution
- Part number: 80053519
- Part serial: 0398
- Condition: Erratic
- Part time: 44,627 hours, 48,022 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CAUTION LIGHT PANEL LIGHTS RANDOMLY TURNING ON AND OFF DURING TEST. WHEN #2 ENG RUNNING AND #2 ENG OFF, #1 ENG CAUTION LIGHTS THAT SHOULD BE ON WERE NOT.    WHEN UNIT WARMED UP, MULTIPLE CAUTION LIGHTS FAIL INTERMITTENTLY. DZUS FASTENERS ARE TO SHORT.
